# SDR UALA2013050703168

- Difficulty date: May 6, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 50,208 hours, 20,300 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Row 8 Abc
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON LANDING OXYGEN MASK FELL ROW 8ABC.  STOWED MASKS AND ACCPLISHED DROP CHECK OF ALL CONTAINERS PER MT 35-003, OPS CHECKED GOOD.
